# SDR ASOA051110S

- Difficulty date: December 17, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLOOR SUPPORT CAP AT RBL 9, BETWEEN FS 559+64 AND FS 559+80, WAS FOUND TO BE CORRODED BEYOND LIMITS.  AFTER MAINTENANCE BLENDED, ALODINED, AND PRIMED THE FLOOR SUPPORT CAP AT RBL 9, BETWEEN FS 559+64 AND FS 559+80, IAW SRM 51-21-06, IT WAS FOUND TO BE WITHIN LIMITS.  (K)
